# SDR DOSS01

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: General aviation
- Aircraft: N434BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029011
- Aircraft time: 1,330 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Part time: 1,330 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON WAS FOUND CRACKED AT THE ELEVATOR TRIM GUIDE ATTACH POINT, NEAR THE RCP LT RUDDER PEDAL, DURING A SCHEDULED INSPECTION. IT LOOKS AS IF THE OPERATOR, IN THE REAR COCKPIT (RCP), MAY BE STRIKING THE ELEVATOR TRIM GUIDE WITH HIS/HER FOOT WHILE ACTUATING THE RUDDER PEDAL, CAUSING THE SUPPORT STRUCTURE (LONGERON) TO WEAKEN AND FORM CRACKS AT THE ATTACH SCREWS.  THIS WAS ENCOUNTERED ON TWELVE OUT OF SEVENTEEN AIRCRAFT (L13AC AND L23).
